Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Bounded analytic functions on two sheeted discs


Authors: Mikihiro Hayashi, Mitsuru Nakai and Shigeo Segawa
Journal: Trans. Amer. Math. Soc. 333 (1992), 799-819
MSC: Primary 30F20; Secondary 30D50, 30D55, 46J15
MathSciNet review: 1066444
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Results of qualitative nature of both positive and negative directions on the point separation by bounded analytic functions of smooth subregions of two sheeted discs are given when two sheeted discs themselves are not separated by bounded analytic functions. We are, in particular, concerned about roles of branch points in two sheeted discs played in the point separation by bounded analytic functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30F20, 30D50, 30D55, 46J15

Retrieve articles in all journals with MSC: 30F20, 30D50, 30D55, 46J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1066444-2
PII: S 0002-9947(1992)1066444-2
Article copyright: © Copyright 1992 American Mathematical Society